# SDR MALA020186

- Difficulty date: March 8, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF ON FLIGHT 3547, CREW REPORTED THE Q-FEEL HEATER LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO DTW.  MAINTENANCE RESET Q-FEEL C/B ALL CHECKS GOOD.
